# SDR USAA119912

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, AFT CARGO COMPARTMENT STATION 1183 BULKHEAD CRACK INDICATION AT WEB VERTICAL STIFFENER LOWER END LBL 8 INCHES WL 181.  INSTALLED REPAIR KIT, P/N 65C29080-1, AT VERTICAL BEAM LOWER END BS 1183, LBL 8, WL 181 IAW BOEING SB 727-53-0175.  (M)
